# SDR SWAA2022012809764

- Difficulty date: August 8, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR SUPPORT RAIL BEAM HAS CORROSION AT STA. 767 + 15 TO STA. 847 + 10 STR; 25R AS MARKED; / BLENDED CORROSION AND VERIFIED LIMITS AT AFT CARGO PIT FLOOR SUPPORT RAIL (TRACK) STA 767+15 TO 847+10 (ORIGINAL T: .080')(LOSS:.010')(REMAINING .070') OUT OF LIMITS IAW SRM 53-00-53-1A-2 STEP 4B(2) FIG 103 DETAIL D- REMOVED AND REPALCED AFT CARGO PIT FLOOR SUPPORT RAIL (TRACK) FROM STA. 779 TO 888 RBL 13 IAW EA 1-53-8210 REV 2 AND BOEING DWG #146A7500 REV B. TOOL ID# 36649 DUE: 04/05/18 TAG # QV0112
